Advertisement

Doklady Mathematics

, Volume 81, Issue 2, pp 196–200 | Cite as

Trajectory attractor for a system of two reaction-diffusion equations with diffusion coefficient δ(t) → 0+ as t → + ∞

Mathematics
  • 42 Downloads

Keywords

Weak Solution Cauchy Problem DOKLADY Mathematic Global Attractor Reaction Diffusion Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics (Am. Math. Soc., Providence, 2002).MATHGoogle Scholar
  2. 2.
    V. V. Chepyzhov and M. I. Vishik, C. R. Acad. Sci. Paris 321, 1309 (1995).MATHMathSciNetGoogle Scholar
  3. 3.
    V. V. Chepyzhov and M. I. Vishik, Topol. Methods Nonlin. Anal. 7(1), 49 (1996).MATHMathSciNetGoogle Scholar
  4. 4.
    V. V. Chepyzhov and M. I. Vishik, J. Math. Pures Appl. 76, 913 (1997).MATHMathSciNetGoogle Scholar
  5. 5.
    M. I. Vishik and V. V. Chepyzhov, Mat. Zametki 71, 194 (2002).MathSciNetGoogle Scholar
  6. 6.
    M. I. Vishik and V. V. Chepyzhov, Mat. Sb. 196, 17 (2005).MathSciNetGoogle Scholar
  7. 7.
    R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics (Springer-Verlag, New York, 1988).MATHGoogle Scholar
  8. 8.
    A. V. Babin and M. I. Vishik, Attractors of Evolution Equations (Nauka, Moscow, 1989; North-Holland, Amsterdam, 1992).MATHGoogle Scholar
  9. 9.
    M. I. Vishik and V. V. Chepyzhov, Doklady Akademii Nauk 425(4), 443 (2009).MathSciNetGoogle Scholar
  10. 10.
    M. I. Vishik and V. V. Chepyzhov, Mat. Sb. 200(4), 3 (2009).MathSciNetGoogle Scholar
  11. 11.
    R. FitzHugh, Biophys. J. 1, 445 (1961).CrossRefGoogle Scholar
  12. 12.
    J. Nagumo, S. Arimoto, and S. Yoshizawa, Proc. IRE 50(10), 2061 (1962).CrossRefGoogle Scholar
  13. 13.
    J.-L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires (Dunod, Paris, 1969; Mir, Moscow, 1972).MATHGoogle Scholar
  14. 14.
    J.-L. Lions and E. Magenes, Problémes aux limites non homogénes et applications, Vol. 1 (Dunod, Paris, 1968; Mir, Moscow, 1971).MATHGoogle Scholar
  15. 15.
    P. S. Alexandrov, Introduction to Set Theory and General Topology (Nauka, Moscow, 1977) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Institute for Information Transmission Problems (Kharkevich Institute)Russian Academy of SciencesMoscowRussia

Personalised recommendations